MathSciNet Relay Station
MathSciNet bibliographic data
MR781074 (86g:57020) 57R25 (57R30)
Tischler, D. Manifolds $M\sp n$ of rank $n-1$. Proc. Amer. Math. Soc. 94 (1985), no. 1, 158–160.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement